Basin Hopping Networks of continuous global optimization problems

Vinkó Tamás and Gelle Kitti Erzsébet: Basin Hopping Networks of continuous global optimization problems.
CENTRAL EUROPEAN JOURNAL OF OPERATIONS RESEARCH, 25 (4). pp. 985-1006. ISSN 1435-246X (2017)

[thumbnail of bhn.pdf]
Preview
Text
bhn.pdf - Accepted Version

Download (518kB) | Preview
Item Type: Journal Article
Journal or Publication Title: CENTRAL EUROPEAN JOURNAL OF OPERATIONS RESEARCH
Date: 2017
Volume: 25
Number: 4
Page Range: pp. 985-1006
ISSN: 1435-246X
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 3246218
DOI azonosító: https://doi.org/10.1007/s10100-017-0480-0
Date Deposited: 2019. Dec. 19. 15:40
Last Modified: 2019. Dec. 19. 15:40
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17719
Web of Science® Times Cited: 5 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year